# SDR CALA9800378

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE LOCATED BELOW AND INBOARD OF UPPER WING TRAILING EDGE MOST INBOARD AFT PANEL CORRODED.  THE ANGLE WAS REMOVED IAW SRM 51-31-01.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-31-01.
